The amplification method in the GL(3) Hecke algebra
Publications Mathématiques de Besançon (2015), pp. 13-40.

Cet article contient tous les ingrédients techniques nécessaires à la mise en place efficace, explicite et inconditionnelle de la méthode d’amplification dans le cadre des formes automorphes de GL(3). En particulier, il y est donné plusieurs décompositions explicites de systèmes de représentants dans l’algèbre de Hecke de GL(3).

This article contains all the technical ingredients required to implement an effective, explicit and unconditional amplifier in the context of GL(3) automorphic forms. In particular, several coset decomposition computations in the GL(3) Hecke algebra are explicitly done.

Reçu le : 2015-10-01
Publié le : 2016-01-24
DOI : https://doi.org/10.5802/pmb.11
Classification : 11F99,  11F60,  11F55
Mots clés: Amplification method, Hecke operators, Hecke algebras
@article{PMB_2015____13_0,
     author = {Roman Holowinsky and Guillaume Ricotta and Emmanuel Royer},
     title = {The amplification method in the $GL(3)$ Hecke algebra},
     journal = {Publications Math\'ematiques de Besan\c con},
     publisher = {Presses universitaires de Franche-Comt\'e},
     year = {2015},
     pages = {13-40},
     doi = {10.5802/pmb.11},
     zbl = {1380.11053},
     language = {en},
     url = {pmb.centre-mersenne.org/item/PMB_2015____13_0/}
}
Roman Holowinsky; Guillaume Ricotta; Emmanuel Royer. The amplification method in the $GL(3)$ Hecke algebra. Publications Mathématiques de Besançon (2015), pp. 13-40. doi : 10.5802/pmb.11. https://pmb.centre-mersenne.org/item/PMB_2015____13_0/

[AZ95] A. N. Andrianov and V. G. Zhuravlëv, Modular forms and Hecke operators, volume 145 of Translations of Mathematical Monographs. American Mathematical Society, Providence, RI, 1995. Translated from the 1990 Russian original by Neal Koblitz. | Article | Zbl 0694.10028

[BHM] V. Blomer, G. Harcos, and D. Milićević, Bounds for eigenforms on arithmetic hyperbolic 3-manifolds. Available at . | Article | MR 3474814 | Zbl 1339.11062

[BMa] Valentin Blomer and Péter Maga, Subconvexity for sup-norms of automorphic forms on PGL(n). Available at . | Article | MR 3518551 | Zbl 1352.11054

[BMb] Valentin Blomer and Péter Maga, The sup-norm problem for PGL(4). Available at . | Article | MR 3384442 | Zbl 1380.11071

[BT] Farrell Brumley and Nicolas Templier, Large values of cusp forms on GL(n). available at .

[DFI94] W. Duke, J. B. Friedlander, and H. Iwaniec, Bounds for automorphic L-functions. II, Invent. Math., 115 (2):219–239, 1994. | Article | Zbl 0812.11032

[FI92] J. Friedlander and H. Iwaniec, A mean-value theorem for character sums, Michigan Math. J., 39 (1):153–159, 1992. | Article | MR 1137896 | Zbl 0765.11037

[Gol06] Dorian Goldfeld, Automorphic forms and L-functions for the group GL(n,), volume 99 of Cambridge Studies in Advanced Mathematics. Cambridge University Press, Cambridge, 2006. With an appendix by Kevin A. Broughan.

[HRR] Roman Holowinsky, Guillaume Ricotta, and Emmanuel Royer, On the sup-norm of SL(3) Hecke-Maass cusp form. Available at . | Article

[HT13] Gergely Harcos and Nicolas Templier, On the sup-norm of Maass cusp forms of large level. III, Math. Ann., 356 (1):209–216, 2013. | Article | MR 3038127 | Zbl 1332.11049

[IS95] H. Iwaniec and P. Sarnak, L norms of eigenfunctions of arithmetic surfaces, Ann. of Math. (2), 141 (2):301–320, 1995. | Article | MR 1324136 | Zbl 0833.11019

[Iwa92] Henryk Iwaniec, The spectral growth of automorphic L-functions, J. Reine Angew. Math., 428:139–159, 1992. | Article | MR 1166510 | Zbl 0746.11024

[Kod67] Tetsuo Kodama, On the law of product in the Hecke ring for the symplectic group, Mem. Fac. Sci. Kyushu Univ. Ser. A, 21:108–121, 1967. | Article | MR 223304 | Zbl 0215.35001

[Mac95] I. G. Macdonald, Symmetric functions and Hall polynomials, Oxford Mathematical Monographs. The Clarendon Press, Oxford University Press, New York, second edition, 1995. With contributions by A. Zelevinsky, Oxford Science Publications.

[New72] Morris Newman, Integral matrices, Academic Press, New York, 1972. Pure and Applied Mathematics, Vol. 45. | Zbl 0254.15009

[SA] L. Silberman and Venkatesh A, Entropy bounds for Hecke eigenfunctions on division algebras. Preprint available at . | Article

[Sar] Peter Sarnak, Letter to Morawetz. Available at .

[Shi94] Goro Shimura, Introduction to the arithmetic theory of automorphic functions, volume 11 of Publications of the Mathematical Society of Japan. Princeton University Press, Princeton, NJ, 1994. Reprint of the 1971 original, Kanô Memorial Lectures, 1. | Zbl 0872.11023

[Ven10] Akshay Venkatesh, Sparse equidistribution problems, period bounds and subconvexity, Ann. of Math. (2), 172 (2):989–1094, 2010. | Article | MR 2680486 | Zbl 1214.11051